# SDR MALA040624

- Difficulty date: October 14, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 15,148 hours, 16,758 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, NOTED LT UPPER FLANGE OF FRAME STA 258 (FUSELAGE) CORRODED.  REPAIRED IAW EO S53108.
